Alcohol and Other Drug Services Treatment Provider Meeting

September 6th, 2018 (10:30 a.m. - 12:00 p.m.)

~ Silicon Valley Community Foundation ~ 1300 So. El Camino Real, Ste. 100, San Mateo, CA Large Conference Room 114

Agenda Item	Speaker (s)				
1. Welcome, Announcements & Updates	ALL				
	(15 minutes)				
	10:30 a.m. – 10:45 a.m.				
2. Treatment Perception Survey	Sheryl Uyan				
	(15 minutes)				
	10:45 a.m. – 11:00 a.m.				
3. Recovery 101	Lee Harrison Jario Wilches				
	(35 minutes)				
	11:00 a.m. –11:35 p.m.				
5-MINUTE BREAK (11:35 a.m. – 11:40 a.m.)					
IMAT: 3. IMAT Guest: Michael's story of recovery	Joe Gutierez Michael D.				
5. IMAI Guest. Michael's story of recovery	(20 minutes)				
	11:40 a.m. –12:00 p.m.				

DMC-ODS Conference Call Meeting Scheduled for Tuesday, Sept. 18th, 2018, from 10:00 -11:30 a.m.

Conference Line: 1-888-636-3807 Participant's Code: 566983

Next Treatment Provider Meeting: Thursday, October 4th, 2018 at 10:30 a.m. – 12 noon

Location To Be Determined